# SDR ASAA0956338

- Difficulty date: August 2, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 10,879 hours, 3,428 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A812711
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL AREAS OF CORROSION FOUND ON FLOOR TO SIDEWALL SUPPORT INTERCOSTAL RIGHT BS 768 - 791.  REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT.
